Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Vision problem, dizzy spells, knee pain, leg swelling, memory loss. Had a TBI with broken bones & pneumothorax. Does it have any remedy?

i suffered a TBI 7 months ago (along with 22 broken bones, pneumothorax and flail chest). still have vision problems, depth problems, dizzy spells, forgetfulness, confusion, pain in knee , swelling in leg/foot. Had a MRI and MRA recently and nurse phoned to say they were normal. Now what, where do I turn? Do I learn to live with it?
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for consulting HealthcareMagic!

No, you need not have to live with it. I am sorry about your problem but can assure that surely, a physical examination with some investigations would identify the problem. If not completely, to some extent your symptoms would be relieved. You need a consult with an Internist.

Hope I have answered your query. Let me know if you have have any clarifications.

Wish you good health!
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor